# SDR 29GA2018080600001

- Difficulty date: August 5, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N336AG
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 36,922 hours, 41,495 cycles
- Engine: Ge CT79B
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ON THE CABIN FLOOR WERE INOPERATIVE,  AFT PART OF CABIN.  SECURED A WIRE AT 46LN IAW AMM 33-50-20-04.  EMERGENCY LIGHTS OPS CHECKED NORMAL IAW AMM 33-50-00-05-1.
